Author Index

A

  • Abbasbandy, Saeid Reproducing Kernel Hilbert Space(RKHS) method for solving singular perturbed initial value problem [Volume 10, Issue 2, 2014, Pages 1-12]
  • Agheli, B. New Integral Transform for Solving Nonlinear Partial Di erential Equations of fractional order [Volume 10, Issue 1, 2013, Pages 69-86]
  • Almasieh, H. On the modification of the preconditioned AOR iterative method for linear system [Volume 10, Issue 1, 2013, Pages 1-12]
  • Almasieh, Homa A meshless technique for nonlinear Volterra-Fredholm integral equations via hybrid of radial basis functions [Volume 10, Issue 2, 2014, Pages 43-59]
  • Aslefallah, Mohammad Reproducing Kernel Hilbert Space(RKHS) method for solving singular perturbed initial value problem [Volume 10, Issue 2, 2014, Pages 1-12]

C

  • Chehlabi, Mehran Interpolation of the tabular functions with fuzzy input and fuzzy output [Volume 10, Issue 1, 2013, Pages 13-26]

D

  • Darzi, R. New Integral Transform for Solving Nonlinear Partial Di erential Equations of fractional order [Volume 10, Issue 1, 2013, Pages 69-86]

F

  • Fariborzi Araghi, M The combined Sinc-Taylor expansion method to solve Abel's integral equation [Volume 10, Issue 1, 2013, Pages 27-39]

G

  • Gholami, S On the modification of the preconditioned AOR iterative method for linear system [Volume 10, Issue 1, 2013, Pages 1-12]

H

  • Hadavand, Ali On the rank of certain parametrized elliptic curves [Volume 10, Issue 2, 2014, Pages 13-22]
  • Hadi-Vencheh, A. A new non-parametric approach for suppliers selection [Volume 10, Issue 1, 2013, Pages 41-55]

K

  • Kazami-Gelian, Gh The combined Sinc-Taylor expansion method to solve Abel's integral equation [Volume 10, Issue 1, 2013, Pages 27-39]

M

  • Mazaheri, H Approximate fi xed point theorems for Geraghty-contractions [Volume 10, Issue 2, 2014, Pages 23-32]
  • Mohsenalhoseini, ُS. A. M Approximate fi xed point theorems for Geraghty-contractions [Volume 10, Issue 2, 2014, Pages 23-32]
  • Mojaradi-Afra, Javad FIXED POINT TYPE THEOREM IN S-METRIC SPACES [Volume 10, Issue 2, 2014, Pages 33-41]
  • Mojarradi-Afra, Javad Fixed Point Type Theorem In S-Metric Spaces (II) [Volume 10, Issue 1, 2013, Pages 57-68]

N

  • Nazari, Jinoos A meshless technique for nonlinear Volterra-Fredholm integral equations via hybrid of radial basis functions [Volume 10, Issue 2, 2014, Pages 43-59]
  • Neamaty, A. New Integral Transform for Solving Nonlinear Partial Di erential Equations of fractional order [Volume 10, Issue 1, 2013, Pages 69-86]
  • Niazi-Motlagh, M. A new non-parametric approach for suppliers selection [Volume 10, Issue 1, 2013, Pages 41-55]

Q

  • Qu, H. Positive Solution for Boundary Value Problem of Fractional Di erential Equation [Volume 10, Issue 1, 2013, Pages 87-98]

R

  • Rezaei, Sh Transversal spaces and common fixed point Theorem [Volume 10, Issue 1, 2013, Pages 99-108]
  • Rouhparvar, H. A numerical solution of Nagumo telegraph equation by Adomian decomposition method [Volume 10, Issue 1, 2013, Pages 109-120]
  • Rouhparvar, H. Analytical solution of the Hunter-Saxton equation using the reduced di erential transform method [Volume 10, Issue 2, 2014, Pages 61-73]